AMS eContent Search Results
Matches for: msc=(37F15) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Johannes Jaerisch and Hiroki Sumi. Dynamics of infinitely generated nicely expanding rational semigroups and the inducing method. Trans. Amer. Math. Soc. 369 (2017) 6147-6187.
Abstract, references, and article information   
View Article: PDF

[2] Zhiqiang Li. Periodic points and the measure of maximal entropy of an expanding Thurston map. Trans. Amer. Math. Soc. 368 (2016) 8955-8999.
Abstract, references, and article information   
View Article: PDF

[3] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society